# SDR DALA2024111310914

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 75,607 hours, 9,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SEAT EMERG PATH LIGHTS INOP ON SEATS 30AB, 36AB, 54AB, & 33JH INOP. CORRECTIVE ACTION: REPAIRED CONNECTORS ON 30AB, 36AB, 54AB, & 33JH, TEST OK REF A330 AMM 33-51. OK FOR SVC. (6354466)
